MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP CURAD; DT,CURAD,BANDAGE, PLASTIC,2"X4",10CT

MEDLINE INDUSTRIES, LP CURAD; DT,CURAD,BANDAGE, PLASTIC,2"X4",10CT
Catalog Number CURDT47437RB
Medical Device Problem Codes Difficult to Remove (1528); Adhesive Too Strong (4071)
Health Effect - Clinical Codes Erythema (1840); Skin Inflammation/ Irritation (4545)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer, the adhesive on the device was "very strong" and the user "had to pull gently on the sides [of the bandage] because [the bandage] really stuck" to the skin.The customer reported that "pulling hard" on the device left a "red mark" on the skin that resolved without medical attention.
 
Additional Manufacturer Narrative
According to the customer, the adhesive on the device was "very strong" and the user "had to pull gently on the sides [of the bandage] because [the bandage] really stuck" to the skin.The customer reported that "pulling hard" on the device left a "red mark" on the skin that resolved without medical attention.The customer reported there was no serious injury, medical intervention, or follow-up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
CURAD
Common Device Name
DT,CURAD,BANDAGE, PLASTIC,2"X4",10CT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24866084
Report Number1417592-2026-00431
Device Sequence Number13071285
Product Code KGX
UDI-Device Identifier00080196303048
UDI-Public00080196303048
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCURDT47437RB
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale